IJPAM: Volume 81, No. 4 (2012)
Department of Mathematics and Statistics
Faculty of Science and Technology
Rangsit Center, Pathumthani 12121, THAILAND
Abstract. In this paper, we show that the Diophantine equation has a unique non-negative integer solution. The solution is .
Received: July 17, 2012
AMS Subject Classification: 11D61
Key Words and Phrases: exponential Diophantine equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395